# SDR FDEA201101170214

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N569FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47828
- Aircraft time: 78,673 hours, 26,420 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR LOWER CHORD ANGLE AT STA.XORS 345 HAS A CRACK INDICATION THROUGH 3 FWD FWD HOLES AND CAN BE SEEN ON THE AFT SIDE EXTENDING OUT OF THE   RADIUS APPROX.1" AFT AND UP THE VERTICAL LEG UNDER THE FITTING. (VERIFIED BY N.D.T)  REPAIRED AND COMPLIED WITH E.A. 8-5710-142566.
